Alert archive / Missouri / Flash Flood Watches in 2016

Flash Flood Watch 5, NWS Kansas City, MO

August 25, 20165 counties in Kansas; 9 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at Aug 25, 2016, 2:41 PM CDT for 5 counties in Kansas; 9 counties in Missouri. It took effect at Aug 25, 2016, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2016, 2:41 PM CDT (19:41 UTC)
In effect from
Aug 25, 2016, 7:00 PM CDT
Expired
Aug 26, 2016, 6:35 AM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 15 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
715 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

156 
WGUS63 KEAX 251941
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
241 PM CDT THU AUG 25 2016

...ANOTHER ROUND OF STORMS COULD LEAD TO FLOODING TONIGHT...

.A FRONTAL BOUNDARY THAT HAS STALLED OUT ACROSS EAST-CENTRAL KANSAS
INTO CENTRAL MISSOURI WILL PROVIDE A FOCUS FOR RENEWED THUNDERSTORM
ACTIVITY TONIGHT. CONDITIONS ARE PRIME FOR LOCATIONS TO EXPERIENCE
FLOODING ISSUES GIVEN THE RAIN THAT FELL LAST NIGHT INTO EARLIER
TODAY...PLUS THE COPIOUS AMOUNTS OF ATMOSPHERIC MOISTURE READILY
AVAILABLE...LEADING TO EFFICIENT RAIN PRODUCERS...AS WELL AS THE
POTENTIAL FOR STORMS TO TRAIN OVER THE SAME AREAS REPEATEDLY.

KSZ057-060-103>105-MOZ028>030-037-038-043-044-053-054-260345-
/O.NEW.KEAX.FF.A.0005.160826T0000Z-160826T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH...
LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK...
STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
241 PM CDT THU AUG 25 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND WEST CENTRAL 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...JOHNSON 
  KS...LEAVENWORTH...LINN KS...MIAMI AND WYANDOTTE. IN WEST 
  CENTRAL MISSOURI...BATES...CASS...CLAY...HENRY...JACKSON... 
  JOHNSON MO...LAFAYETTE...PLATTE AND RAY. 

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* A STALLED FRONT ACROSS EAST-CENTRAL KANSAS INTO CENTRAL MISSOURI
  WILL LEAD TO REPEATED ROUNDS OF THUNDERSTORMS CONTAINING HEAVY
  RAIN. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE
  WITH LOCALLY HIGHER AMOUNTS...ESPECIALLY WHERE STORMS MAY TRAIN
  OVER THE SAME AREAS. 

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS...STREAMS
  ...LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN
  AREAS THAT ARE NOT TYPICALLY FLOOD PRONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
420 
WGUS63 KEAX 260300
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT THU AUG 25 2016

...ANOTHER ROUND OF STORMS COULD LEAD TO FLOODING TONIGHT...

.SCATTERED THUNDERSTORMS PRODUCING HEAVY RAINS ARE EXPECTED TO LIFT
NORTH THROUGH WEST CENTRAL MISSOURI AND ADJACENT EAST CENTRAL KANSAS
OVERNIGHT. DUE TO THE VERY HEAVY RAINS LAST NIGHT AND EARLY THIS
MORNING IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CREATE
LOCALIZED FLOODING PROBLEMS.

KSZ057-060-103>105-MOZ028>030-037-038-043-044-053-054-261100-
/O.CON.KEAX.FF.A.0005.000000T0000Z-160826T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH...
LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK...
STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
1000 PM CDT THU AUG 25 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF KANSAS AND WEST CENTRAL MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN KANSAS...JOHNSON KS...LEAVENWORTH...LINN 
  KS...MIAMI AND WYANDOTTE. IN WEST CENTRAL MISSOURI...BATES... 
  CASS...CLAY...HENRY...JACKSON...JOHNSON MO...LAFAYETTE... 
  PLATTE AND RAY. 

* THROUGH FRIDAY MORNING

* SCATTERED THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
  OVERNIGHT AS THEY LIFT NORTH THROUGH THE REGION. RAINFALL AMOUNTS
  OF 1 TO 2 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE...
  ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-...LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
231 
WGUS63 KEAX 260843
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT FRI AUG 26 2016

KSZ057-060-103>105-MOZ028>030-037-038-043-044-053-054-261500-
/O.CON.KEAX.FF.A.0005.000000T0000Z-160826T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH...
LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK...
STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
343 AM CDT FRI AUG 26 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF KANSAS AND WEST CENTRAL MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN KANSAS...JOHNSON KS...LEAVENWORTH...LINN 
  KS...MIAMI AND WYANDOTTE. IN WEST CENTRAL MISSOURI...BATES... 
  CASS...CLAY...HENRY...JACKSON...JOHNSON MO...LAFAYETTE... 
  PLATTE AND RAY. 

* UNTIL 10 AM CDT THIS MORNING

* SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH
  THE WATCH AREA THIS MORNING. TOTAL RAINFALL AMOUNTS OF 1 TO 2
  INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...
  ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-LYING AREAS...AND ...URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
761 
WGUS63 KEAX 261135
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT FRI AUG 26 2016

KSZ057-060-103>105-MOZ028>030-037-038-043-044-053-054-261245-
/O.CAN.KEAX.FF.A.0005.000000T0000Z-160826T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH...
LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK...
STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
635 AM CDT FRI AUG 26 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND WEST CENTRAL
MISSOURI HAS BEEN CANCELLED. THE AXIS OF HEAVY RAINFALL HAS SHIFTED
NORTH OF THE WATCH AREA, ENDING THE FLASH FLOOD THREAT FOR THE
REMAINDER OF THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 25, 12:39 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 25, 12:39 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1239 PM CDT THU AUG 25 2016

.Discussion...
Issued at 437 AM CDT THU AUG 25 2016

It's looking a bit wet for the next several days across the Lower
Missouri River Valley as the broader pattern across the Nation keeps
the potential for thunderstorms persisting through the weekend in
our section of the country. Big picture; water vapor imagery shows
the Nation dominated by a bit of an amplified pattern with a trough
extending from the Hudson Bay southwest across the Western United
States and a ridge spinning over the Deep South, along the Gulf
Coast. The trough that moved across Canada, into the Hudson Bay,
dragged a cold front through our section of the Plains States
Wednesday, but the front stalled across the northern half of
Missouri early this morning as it became increasingly parallel to
the flow aloft and current looks to reside along a line from
north Kansas City to Kirksville.

The frontal boundary in northern Missouri will likely wallow there
through the day as the main shear axis of the parent trough
continues to stretch across the Plains. This will allow the Gulf
Coast ridge to keep pumping moisture from the western Gulf north,
combining with the moisture plume emanating from the eastern Pacific
across northern Mexico. The local implication being that any little
eddy that rides the leading edge of the shear axis northeast will
likely result in thunderstorms today, tonight and Friday in areas
near the stalled front, which will be eastern Kansas and much of
northern Missouri. As a result, expectations are that there will be
few rounds of storms that will track east-northeast today, Friday and
into Saturday.

Activity currently across eastern Kansas and Missouri early this
morning will continue to shift east-northeast with a little break in
the rain activity expected before another complex of storms
--currently in central Kansas-- moves through during the day, likely
along a path a little north of the current early morning activity.
While these storms will continue to be efficient rainmakers, will
drop the Flash Flood Watch early this morning as the upstream
activity does not look like it will result in flooding before the
expiration time of the watch, and confidence on issuing a new watch
box is low owing to the repeated breaks that will occur between the
different rounds of rain. But, there will be a bit of a severe
threat in areas along and south of the Missouri River later today
and tonight as this region will --in general-- be in the warm sector
ahead of the stalled front, with CAPE values of 3000+ J/KG by this
afternoon advertised to be under the rear inflow region of the 300mb
jet and 0-6KM shear values of 40 to 50 knots. However with the flow
aloft parallel to the front, thoughts are that damaging winds and
hail will be the main threats again later this afternoon and this
evening along with torrential rain.

Focus for storms is expected to then shift more into eastern
Nebraska as we move into Friday as the stalled front should lift
back to the north as a following trough moves through the Rockies.
This will likely result in the focus for more storms moving back into
areas north of the Missouri River, likely near the Iowa border Friday
night into Saturday as another complex of storms moves east.
Potential for more flooding and severe weather is hard to discern at
this time as it will depend on what occurs today and tonight.

Looking beyond Saturday in general...the trough moving through the
Rockies Friday will help flatten the flow across the Nation over the
later half of the weekend into next work week, and while that will
take some of the focus for storms off the Central Plains, the threat
for storms wont completely disappear as the Gulf Coast ridge
continues to pump moisture north from the Gulf, and the shear axis
from the Rockies trough looks to wallow in our vicinity of the Plains
into next week.

&&

.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1231 PM CDT THU AUG 25 2016

Challenging forecast in store for most of the terminals as the
stalled frontal boundary currently draped across the KC metro area is
what the primary focus will be for storm potential later this
afternoon into this evening. If the boundary slides further south,
then MCI and perhaps MKC may be clear of too much thunderstorm
activity, but if the boundary hardly moves, storms could develop as
early as the late afternoon to early evening hours. Of the four
terminals, IXD may have the best chance of storms and STJ appears to
have the least chance. Will monitor trends closely this afternoon and
update/amend as necessary.

Later tonight into the overnight period, presuming ongoing storms
aren't directly impacting the terminals, lowered ceilings and/or
visbys are likely given the light winds anticipated in addition to
the abundant moisture readily available. At least partial clearing of
any LL cloud decks and/or fog is expected shortly after sunrise
Friday morning.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...lg
Hazardous weather outlook, Aug 25, 6:24 AM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 AM CDT THU AUG 25 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
624 AM CDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS MOVE INTO THE AREA TODAY WITH STORMS
 PERSISTING INTO THE OVERNIGHT HOURS. SOME STORMS TODAY AND TONIGHT
MAINLY COULD BE STRONG. STRONG WINDS...HEAVY RAIN...AND FLOODING ARE
THE PRIMARY HAZARDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE REGION
 FRIDAY...LASTING THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND.THE PROLONGED NATURE OF THIS PERIOD OF STORMS WILL INCREASE
FLOODING CONCERNS EACH DAY.

 MORE DETAILED INFORMATION CAN BE
 ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Aug 25, 9:58 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     3 NNE FAYETTEVILLE      38.92N 93.74W
08/24/2016                   JOHNSON            MO   911 CALL CENTER

            DELAYED REPORT, DEPUTY REPORTED TREE DOWN OVER SOUTH
            BOUND HWY 13.

&&

JBARHAM
Local storm report, Aug 25, 10:00 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     2 SSE FAYETTEVILLE      38.86N 93.74W
08/24/2016                   JOHNSON            MO   911 CALL CENTER

            DELAYED REPORT, DEPUTY REPORTED TREE BLOCKING THE ROAD
            NEAR NE 700TH AND HWY 13.

&&

JBARHAM
Local storm report, Aug 25, 10:22 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     6 S GLASGOW             39.14N 92.84W
08/24/2016                   HOWARD             MO   911 CALL CENTER

            DELAYED REPORT, MULTIPLE TREES AND BRANCHES DOWN NEAR HWY
            87.

&&

JBARHAM
Special weather statement, Aug 25, 10:23 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 AM CDT THU AUG 25 2016

MOZ004-013-251600-
GENTRY MO-DE KALB MO-
1023 AM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENTRY AND DEKALB
COUNTIES UNTIL 1100 AM CDT...

AT 1023 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR UNION STAR...OR 8 MILES WEST OF MAYSVILLE...MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...UNION STAR...WEATHERBY...MCFALL...AMITY...
FAIRPORT AND SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4015 9422 4008 9421 4007 9422 4004 9422
      4003 9421 3997 9420 3982 9421 3982 9460
      4001 9460
TIME...MOT...LOC 1523Z 252DEG 24KT 3992 9452

LG
Local storm report, Aug 25, 1:12 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND DMG     SPRING HILL             38.74N 94.82W
08/24/2016                   JOHNSON            KS   PUBLIC

            DELAYED REPORT. LARGE PIECE OF PLYWOOD EMBEDDED INTO
            HOUSE SIDING. REPORT SUBMITTED VIA SOCIAL MEDIA.

&&

JWELSH
Local storm report, Aug 25, 1:34 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 PM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     4 NE DREXEL             38.52N 94.54W
08/24/2016                   CASS               MO   PUBLIC

            DELAYED REPORT VIA FACEBOOK, LARGE TREE DOWN, DAMAGE TO
            ROOF AND SIDE OF BARN.

&&

JBARHAM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:12 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami33 min
Aug 24, 7:19 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte41 min
Aug 24, 7:26 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth49 min
Aug 24, 7:34 PM CDTSevere Thunderstorm WarningEAXJohnson41 min
Aug 24, 7:40 PM CDTSevere Thunderstorm WarningEAXJohnson35 min
Aug 24, 7:55 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth35 min
Aug 24, 8:16 PM CDTSevere Thunderstorm WarningEAXJohnson29 min
Aug 24, 8:33 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami27 min
Aug 24, 8:37 PM CDTAreal Flood AdvisoryEAXJohnson, Miami5 hr
Aug 24, 8:59 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami31 min
Aug 25, 4:57 AM CDTAreal Flood AdvisoryEAXJohnson6 hr
Aug 25, 9:03 AM CDTSpecial Weather StatementEAXAtchison, Doniphan27 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway48 min
Aug 24, 8:00 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway30 min
Aug 24, 8:14 PM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette31 min
Aug 24, 8:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette35 min
Aug 24, 9:06 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline39 min
Aug 24, 9:28 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray32 min
Aug 24, 9:31 PM CDTSpecial Weather StatementEAXCaldwell29 min
Aug 24, 9:40 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Lafayette, Pettis, Saline50 min
Aug 24, 9:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray31 min
Aug 24, 10:00 PM CDTSpecial Weather StatementEAXJohnson, Lafayette30 min
Aug 24, 10:15 PM CDTTornado WarningEAXChariton, Howard, Saline30 min
Aug 24, 10:28 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline32 min
Aug 24, 10:39 PM CDTSpecial Weather StatementEAXSaline51 min
Aug 24, 11:00 PM CDTSpecial Weather StatementEAXRandolph30 min
Aug 25, 10:23 AM CDTSpecial Weather StatementEAXDeKalb37 min

Nearby

Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.